New results on FETI methods for elliptic problems with discontinuous co-efficients

Olof Widlund, A Klawonn

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationNumerical analysis
EditorsDF Griffiths, GA Watson
Place of PublicationLondon
PublisherChapman & Hall/CRC
Pages191-209
StatePublished - 1999

Cite this

Widlund, O., & Klawonn, A. (1999). New results on FETI methods for elliptic problems with discontinuous co-efficients. In DF. Griffiths, & GA. Watson (Eds.), Numerical analysis (pp. 191-209). Chapman & Hall/CRC.